MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP
Model Number IPN915198
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
After smooth loading, the user was unable to ligate a clip during a surgery.Therefore, he/she replaced the applier with a new one.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Per customer submitted information the dhr for the alleged instrument was reviewed and found completely without any irregularities.The alleged instrument was produced at the tecomet, inc.Kenosha wi facility as part of a (b)(4) pc.Lot in august of 2021.It was found that this order was made from the correct materials and components.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing process.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HOL L ENDO APPLIER 10MM 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15112116
Report Number3011137372-2022-00138
Device Sequence Number19871080
Product Code GDO
UDI-Device Identifier24026704697896
UDI-Public24026704697896
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915198
Device Catalogue Number544995L
Device Lot Number06K2005216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown